Vol. 58, No. 1, 1975

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 297: 1
Vol. 296: 1  2
Vol. 295: 1  2
Vol. 294: 1  2
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Covering theorems for finite nonabelian simple groups. V

J. L. Brenner, Robert Myrl Cranwell and James Riddell

Vol. 58 (1975), No. 1, 55–60
Abstract

In the alternating group An,n = 4k + 1 > 5, the class C of the cycle (12n) has the property that CC covers the group. For n = 16k there is a class C of period n∕4 in An such that CC covers An;C is the class of type (4k)4.

Mathematical Subject Classification 2000
Primary: 20D05
Milestones
Received: 20 August 1973
Revised: 21 May 1974
Published: 1 May 1975
Authors
J. L. Brenner
Robert Myrl Cranwell
James Riddell